# SDR SWAA991845

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
